A member asked:

How do i reverse redness in both eyes from eye drop over use, caused by months of using naphcon a eye drops?

A doctor has provided 1 answer
Dr. Martin Mayers answered

Specializes in Ophthalmology

Stop the Naphcon A: Excessive use of eye drops containing preservatives can cause a condition called "medicamentosa". Treatment involves stopping the offending eyedrop and switching to an artificial tear that does not contain preservatives. The labeling should state: "preservative free". Since many serious eye problems can cause redness you should contact a local eye doctor as soon as possible.

Answered 6/20/2014

5.7k views

Thank

Related Questions

A member asked:

Are naphcon eye drops safe for contact lense use?

3 doctors weighed in across 2 answers

A member asked:

What's the difference between naphcon and naphcon-a eye drops?

A doctor has provided 1 answer

A member asked:

Are naphcon-a eye drops safe for use while contact lenses are still in?

4 doctors weighed in across 2 answers

A member asked:

Which eye drop would work better: papiday or naphcon?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question